# SDR AALA20150214004

- Difficulty date: February 14, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53629
- Aircraft time: 43,728 hours, 21,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Crew Error
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT CREW NOTED EMERGENCY LIGHTS INOPERATIVE.  BATTERY SWITCH WAS LEFT ON.  BATTERY PACKS WERE DRAINED.  REPLACED BATTERY PACK IAW AMM 33-53-00. SYSTEM CHECKED NORMAL.
